# SDR SWIA201541400

- Difficulty date: August 3, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 18,778 hours, 13,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Not Reported
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 LOWER WEB REQUIRES REPLACEMENT.  R & R THE BULKHEAD WEB IAW REO.
